Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Problems With Rytuxan Infusion

Problems With Rytuxan Infusion

Did your face ever swell up after an infusion with Rytuxan?? My sinuses are all inflamed causing my face to swell up. Painfull! Had to be put on antibiotics for it. Hope the swelling goes down fast.

A myRAteam Member said:

This is for RA not Osteoperosis.

posted almost 3 years ago
A myRAteam Member said:

I have Reclast infusions form over 7 years with no reaction

posted almost 3 years ago
A myRAteam Member said:

Yes they did along with Pepsid. Before that I took 2 tylenol.

posted almost 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in